# SDR 2020FA0000213

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: General aviation
- Aircraft: N87277
- Make and model: Univar 415C
- Aircraft serial: 450
- Aircraft time: 2,876 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 28756
- Condition: Corroded
- Location: Wing
- Part time: 2,876 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY INSPECTED MAIN SPAR CENTER SECTION PER AD 2002-26-02 AND UNIVAIR SERVICE BULLETIN #31. - FOUND LIGHT SURFACE CORROSION ALONG CENTER SECTION SPAR WEBBING AND LOWER SPAR CAP. - FOUND THREE SHEARED RIVET HEADS IN THIS AREA THAT JOIN THE SPAR WEBBING AND LOWER SPAR CAP AT THE LOWEST MOST CENTER PORTION OF THE AIRCRAFT. - ORDERED NDT PERSONNEL TO INSPECT ENTIRE SPAR USING THE ULTRASONIC INSPECTION METHOD IAW UNIVAIR SERVICE BULLETIN #32. - NDT PERSONNEL FOUND TWO ADDITIONAL FAILED RIVETS DIRECTLY ADJACENT TO THE THREE SHEARED ONES. - THE AIRFRAME MAINTENANCE RECORDS INDICATE THAT ADDITIONAL RIVETS WERE REPLACED IN THIS AREA IN YEAR 2012 AND THEY CAN BE IDENTIFIED TODAY BY THE GOLD ANODIZED FINISH.  THE BROKEN RIVETS FOUND NOW (2020) APPEAR TO BE ORIGINAL FASTENERS COVERED IN YELLOW/GREEN ZINC CHROMATE PRIMER.
